Skewed Double Exponential Distribution and Its Stochastic Representation

Authors

  • Keshav Jagannathan
  • Arjun K. Gupta
  • Truc T. Nguyen

Keywords:

Symmetric distributions, Skew distributions, Stochastic representation, Linear combinationation of random variables, Characterizations, Skew Normal distribution

Abstract

Definitions of the skewed double exponential (SDE) distribution in terms of a mixture of double exponential distributions as well as in terms of a scaled product of a c.d.f. and a p.d.f. of double exponential random variable are proposed. Its basic properties are studied. Multi-parameter versions of the skewed double exponential distribution are also given. Characterization of the SDE family of distributions and stochastic representation of the SDE distribution are derived.

Downloads

Issue

Section

Mathematical Statistics

How to Cite

Skewed Double Exponential Distribution and Its Stochastic Representation. (2009). European Journal of Pure and Applied Mathematics, 2(1), 1-20. https://www.ejpam.com/index.php/ejpam/article/view/390

Similar Articles

1-10 of 426

You may also start an advanced similarity search for this article.